advertisement
Question
Posted by: Debbie | 2011/05/27

Hormonal Problems

Good morning,

I" m 35 years old, have two kids, 9 and 2 years old. both Cesarian. I''m currently on eltroxin 0.5mg. From the last blood test i''ve done, my thryoid functions were normal and the dr said that only means my dosage is correct.

I next blood test check up is due this month, but i was wondering if you could advise me on something.

I have lots of grey hair, which i have read is due to the thyroid problems. I am also experiencing mood swings, irritability, weight gain, headaches, depression and very low sexual drive. I am also aware that at a certain time of the month women tend to have these hormonal changes, but these symptoms seems to be most of the month. I only experience 2-4 days of no mood swings, no irritability and high sexual drive.

25 days of each month be moody or not happy to live with, please could you advise me as to what could be the problem.

I''m only 5 years married now, and my husband is currently very patient with me... but i don''t want to make him think that i don''t love or care for him anymore.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your thyroid function is normal, it should not be due to this. If your mood swings are there throughout the month, it is unlikely to be due to hormonal chnages. That leaves psychiatric problems sucha s anxiety or depression. CyberShrink may be able to help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/31

If your thyroid function is normal, it should not be due to this. If your mood swings are there throughout the month, it is unlikely to be due to hormonal chnages. That leaves psychiatric problems sucha s anxiety or depression. CyberShrink may be able to help.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement